MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2430-0500
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was an infant.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that a possible over infusion occurred during an infusion, resulting in a transient elevation of the infant's blood glucose.The report also stated there was no harm to the patient as a result of the event.
 
Event or Problem Description
It was reported that a possible over infusion occurred during an infusion, resulting in a transient elevation of the infant's blood glucose.The report also stated there was no harm to the patient as a result of the event.Although requested, there was no additional information or details of the event provided.
 
Additional Manufacturer Narrative
The customer¿s report of a possible over infusion occurred was not confirmed.Visual inspection of the set noted the roller clamp in the open position and its slide clamp in the closed position.No other abnormalities were observed.Functional testing resulted in the sets silicone segments were rotated 90 degrees and then 180 degrees and reinserted into the pump module device with numerous run/pause tests performed.No over infusion was observed.Rate accuracy testing resulted in the primary set slightly under infusing fluids.Dimensional analysis performed found the silicone segment to be within specification.The root cause of the customer¿s report of a possible over infusion was not identified.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8691798
Report Number9616066-2019-01616
Device Sequence Number11176449
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public7613203011396
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2430-0500
Device Catalogue Number2430-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;